# SDR BB06024

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 67,350 hours, 30,319 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212N30534
- Condition: Blown
- Location: Rt Wing Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 598, MCO-PHL:  DURING DESCENT, CREW RECIEVED RIGHT DUCT LEAK MESSAGE AND LIGHT.  RIGHT SIDE DUCT PRESSURE WAS 5 PSI.  MAINTENANCE FOUND THE RIGHT WING BLEED DUCT BLOWN.  REPLACED THE DUCT, PULLEYS, AND A TORQUE TUBE ADJACENT TO THE RUPTURE.
